zbMATH — the first resource for mathematics

Riemannian manifolds with general symmetries. (English) Zbl 0265.53040

53C20 Global Riemannian geometry, including pinching
53C35 Differential geometry of symmetric spaces
Full Text: DOI EuDML
[1] Cartan, E.: Le?ons sur la g?om?trie des espaces de Riemann, nouveau tirage, Paris: Gauthier-Villars 1951
[2] Graham, P.J., Ledger, A.J.:s-regular manifolds. In: Differential geometry-in honour of Kentaro Yano, pp. 133-144, Tokyo: Kinokuniya 1972
[3] Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry. New York-London: Interscience Publishers, Vol. I (1963), Vol. II (1969) · Zbl 0119.37502
[4] Kowalski, O.: Generalized Symmetric Spaces. To appear
[5] Kowalski, O., Ledger, A.J.: Regulars-structures on manifolds. Preprint
[6] Ledger, A.J., Obata, M.: Affine and Riemannians-manifolds. J. Diff. Geometry,2, 451-459 (1968) · Zbl 0177.24602
[7] Nomizu, K.: Invariant affine connections on homogeneous spaces. Amer. J. Math.,76, 33-65 (1954) · Zbl 0059.15805 · doi:10.2307/2372398
[8] Wolf, J.A.: Spaces of constant curvature. New York: McGraw-Hill 1967 · Zbl 0162.53304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.